# SDR SIMA200322503

- Difficulty date: August 8, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N719AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145276
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725615
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, THE SERVICE DOOR CENTER SILL WAS FOUND TO BE CORRODED BELOW SRM LIMITS.  REMOVED EXISTING CENTER SILL AND CLEANED THE REPAIR AREA.  INSTALLED NEW SILL IAW EMB 145 SRM, SRM EMB 145/1142 REV 22, CHAPTERS 51-20-03, 51-40-06 AND 51-40-02.  (M)
